# SDR DALA2019050890004

- Difficulty date: March 14, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 310T10323
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: WHILE INSPECTING THE PN 310T1032-3 LINK, DAMAGE WAS FOUND COMMON TOTHE BEARING BORE THAT WAS BEYOND THE LIMITS. CA:PRI 576880-14 WAS ISSUED TO MACHINE THE SUBJECT BORE TO COMPLETELY. REMOVE THE DAMAGE. PART WAS FPI'ED AND SLEEVES WERE MANUFACTURED AND INSTAL.
